# SDR SWAA2013032113944

- Difficulty date: March 8, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 67,848 hours, 63,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 360, BETWEEN STR 1L AND STR 2L.  REPAIRED SKIN IAW EA.
